American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>

[1] Gábor Elek. Lamplighter groups and von Neumann`s continuous regular ring. Proc. Amer. Math. Soc. 144 (2016) 2871-2883.
Abstract, references, and article information   
View Article: PDF

[2] B. V. Rajarama Bhat and Mohan Ravichandran. The Schur-Horn theorem for operators with finite spectrum. Proc. Amer. Math. Soc. 142 (2014) 3441-3453.
Abstract, references, and article information   
View Article: PDF

[3] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc. 142 (2014) 3853-3863.
Abstract, references, and article information   
View Article: PDF

[4] Wenming Wu and Wei Yuan. A remark on central sequence algebras of the tensor product of $\mathrm{II}_{1}$ factors. Proc. Amer. Math. Soc. 142 (2014) 2829-2835.
Abstract, references, and article information   
View Article: PDF

[5] Gabriel Nagy and Sarah Reznikoff. Pseudo-diagonals and uniqueness theorems. Proc. Amer. Math. Soc. 142 (2014) 263-275.
Abstract, references, and article information   
View Article: PDF

[6] Don Hadwin, Zhe Liu and Eric Nordgren. Closed densely defined operators commuting with multiplications in a multiplier pair. Proc. Amer. Math. Soc. 141 (2013) 3093-3105.
Abstract, references, and article information   
View Article: PDF

[7] Valerio Capraro and Tobias Fritz. On the axiomatization of convex subsets of Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 2127-2135.
Abstract, references, and article information   
View Article: PDF

[8] Jingbo Xia. Criteria for Toeplitz operators on the sphere. Proc. Amer. Math. Soc. 141 (2013) 637-644. MR 2996968.
Abstract, references, and article information   
View Article: PDF

[9] Adrian Ioana and Stefaan Vaes. Rigid actions need not be strongly ergodic. Proc. Amer. Math. Soc. 140 (2012) 3283-3288.
Abstract, references, and article information   
View Article: PDF

[10] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[11] Paul Jolissaint. On the relative weak asymptotic homomorphism property for triples of group von Neumann algebras. Proc. Amer. Math. Soc. 140 (2012) 1393-1396. MR 2869123.
Abstract, references, and article information   
View Article: PDF

[12] G. Racher. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011) 2529-2541. MR 2784818.
Abstract, references, and article information   
View Article: PDF

[13] Jon P. Bannon. A non-residually solvable hyperlinear one-relator group. Proc. Amer. Math. Soc. 139 (2011) 1409-1410. MR 2748433.
Abstract, references, and article information   
View Article: PDF

[14] Ionut Chifan and Adrian Ioana. On a question of D. Shlyakhtenko. Proc. Amer. Math. Soc. 139 (2011) 1091-1093. MR 2745659.
Abstract, references, and article information   
View Article: PDF

[15] Sorin Popa. On spectral gap rigidity and Connes invariant $\chi(M)$. Proc. Amer. Math. Soc. 138 (2010) 3531-3539. MR 2661553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stanislav Popovych. Trace-positive complex polynomials in three unitaries. Proc. Amer. Math. Soc. 138 (2010) 3541-3550. MR 2661554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mingchu Gao. On maximal injective subalgebras. Proc. Amer. Math. Soc. 138 (2010) 2065-2070. MR 2596043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ferenc Szöllosi. A two-parameter family of complex Hadamard matrices of order $6$ induced by hypocycloids. Proc. Amer. Math. Soc. 138 (2010) 921-928. MR 2566558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jason Asher. A Kurosh-type theorem for type III factors. Proc. Amer. Math. Soc. 137 (2009) 4109-4116. MR 2538572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cyril Houdayer. Free Araki-Woods factors and Connes' bicentralizer problem. Proc. Amer. Math. Soc. 137 (2009) 3749-3755. MR 2529883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Teodor Stefan Bîldea. The Laplacian subalgebra of $\mathcal{L}(\mathbb{F}_N)^{\overline{\otimes}_k}$ is a strongly singular masa. Proc. Amer. Math. Soc. 135 (2007) 823-831. MR 2262878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito. Commutants of certain analytic operator algebras. Proc. Amer. Math. Soc. 134 (2006) 2975-2982. MR 2231622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hari Bercovici and Wing Suet Li. Eigenvalue inequalities in an embeddable factor. Proc. Amer. Math. Soc. 134 (2006) 75-80. MR 2170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Guoxing Ji and Kichi-Suke Saito. On wandering vector multipliers for unitary groups. Proc. Amer. Math. Soc. 133 (2005) 3263-3269. MR 2161148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Barthélemy Le Gac and Ferenc Móricz. The classical monotone convergence theorem of Beppo Levi fails in noncommutative $L_2$-spaces. Proc. Amer. Math. Soc. 133 (2005) 2559-2567. MR 2146199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Florin Pop. On local representations of von Neumann algebras. Proc. Amer. Math. Soc. 132 (2004) 3569-3576. MR 2084078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ryszard Jajte. Individual ergodic theorem for unitary maps of random matrices. Proc. Amer. Math. Soc. 132 (2004) 2475-2481. MR 2052428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yasuhide Miura. Decomposition of an order isomorphism between matrix-ordered Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 1973-1977. MR 2053968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Colin C. Graham. Local existence of $\mathcal{K}$-sets, projective tensor products, and Arens regularity for $A(E_{1}+\dots +E_{n})$. Proc. Amer. Math. Soc. 132 (2004) 1963-1971. MR 2053967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Remus Floricel. A note on cocycle-conjugate endomorphisms of von Neumann algebras. Proc. Amer. Math. Soc. 132 (2004) 2013-2018. MR 2053973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia